# SDR RU3A20120201001

- Difficulty date: February 4, 2012
- Submitted: February 8, 2012
- Operation: Air carrier
- Aircraft: N74
- Make and model: Beech 300BEECH
- Aircraft serial: FF9
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Condition: Unsecure
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: B

## Discrepancy

AFTER REACHING FL200, FUEL STREAMING FROM LEFT OUTBOARD FUEL CAP WAS OBSERVED BY CREW.  EMERGENCY WAS DECLARED AND AN UNEVENTFUL LANDING WAS MADE.
